Associate Professor
H507
+962 6 4294444 Ext. 4752
Biography

Dr. AlQudah is an Assistant Professor in the Department of Basic Sciences at German Jordanian University where he has been a faculty member since September 2015. Dr. AlQudah has been teaching mathematics for the past 16 years, most recently as an Assistant Professor in the Department of Mathematics and Statistics at Northwood University-Michigan, USA where he has been a faculty member from January 2011-September 2015. He was the Chairperson of Department of Mathematics at Northwood University, and held the position from June 2011-Sept 2015. Dr. AlQudah is a Project NExT fellow from the Michigan Section of the MAA since 2012.

His research interests lie in the area of Approximation of vector valued functions by polynomials with coefficients in vector spaces. Recently, he has focused on construct classical and generalized orthogonal polynomials with respect to some weight functions.

Educational Background

Mathematics, Central Michigan University, USA
Applied Mathematics, Jordan University of Science and Technology, Irbid Jordan / Mathematics, Central Michigan University, USA
Mathematics, Yarmouk University, Irbid Jordan
Research Interests

My research interest is vector valued approximation, splines, bivariate approximations, interpolations, asymptotical behavior of optimal linear spline interpolation. However, currently I am working on the best approximation of vector valued functions by polynomials with coefficients in vector spaces, along with Lipschitz constants, strong uniqueness, and Chebyshev and almost Chebyshev subspaces. Currently, I am working on the best approximation and Lipschitz constant in generalized Haar spaces.

The In addition, I have some interest in classical and generalized orthogonal polynomials

Experience
  • Assistant Professor, Sept 15 Present, German Jordanian University, Amman, JO
  • Chair, Department of Mathematics and Natural Science, Jun '11 – Aug ‘15, Northwood University, Midland, MI   
  • Assistant Professor, Jan '11 – Aug ‘15, Northwood University, Midland, MI       
  • Visiting Assistant Professor, Aug '10 - Dec '10, Virginia Union University,  Richmond, VA    
  • Doctoral Research Fellowship, Aug '08 - Aug '10, Central Michigan University,  Mount Pleasant, MI        
  • Teaching assistant, Aug '04 - Aug '08, Central Michigan University,  Mount Pleasant,  MI     
  • Full time-Instructor, Aug '00 - Aug '04, Yarmouk University Model School,  Irbid,  Jordan     
Awards
  • 2012 Project NExT fellow from the Michigan Section of the MAA.
  • Outstanding teaching assistant beyond 2nd year, Central Michigan University (April 2007).
  • Dean Honor list, Yarmouk University, Irbid, Jordan (First semester 1996/1997, First semester 1999/2000).

Selected Publications

2017 K. AyyalSalman, M. AlMheidat, M AlQudah,"Cubature formula for the generalized Chebyshev type polynomials",Int. J. of Pure and Appl.Math.,Vol 112, No. 3, pp.457-468,2017 [View]
2016 Mohammad AlQudah, Maalee AlMheidat,"Generalized Jacobi Koornwinder’s type Bernstein polynomials bases transformations",International Journal of Mathematics,Vol 27, Issue 11 ,2016 [View]
2015 M.A. AlQudah,"Generalized Tschebyscheff of the second kind and Bernstein polynomials change of bases",European Journal of Pure and Applied Mathematics,Vol.8, No.3, 324-331,2015 [View]
2015 M.A AlQudah,"Bivariate Chebyshev-I weighted orthogonal polynomials on simplicial domains",Journal of Mathematical Analysis,Vol. 6, issue 3, 1-8,2015 [View]
2015 M.A. AlQudah,"Construction of Tchebyshev-II Weighted Orthogonal Polynomials on Triangular",Int. J. Pure Appl. Math.,vol. 99, No. 3, 343-354,2015 [View]
2015 M.A. AlQudah,"Constrained Ultraspherical-weighted orthogonal polynomials on triangle",Int. J. Math. Anal.,Vol. 9, 2015, no. 2, 61-72,2015 [View]
2015 M.A. AlQudah,"Generalized Tschebyscheff-II weighted polynomials on simplicial domain",J. Math. Comput. Sci.,Vol. 5, No 6, 737-751,2015 [View]
2015 M.A. AlQudah,"Generalized Chebyshev polynomials of the second kind",Turk J Math,39, no. 6, 842 -850,2015 [View]
2015 M.A. AlQudah,"Characterization of the generalized Chebyshev-type polynomials of first kind",International Journal of Applied Mathematical Research,4(4), 519-524,2015 [View]
2015 M.A. AlQudah,"Characterization of the generalized Gegenbauer polynomials",Applied Mathematical Sciences,Vol. 9, no.102, 5089-5096,2015 [View]
2010 M.A. AlQudah,"The local Lipschitz constant in vector valued approximation",Thesis (Ph.D.)–Central Michigan University,2010
2005 M. AlQudah, A. Rababah,"Jacobi-Weighted Orthogonal Polynomials on Triangular Domains",Journal of Applied Mathematics,vol. 2005, no. 3, pp. 205-217,2005